# SDR AALA20110814DFW04

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 32,327 hours, 13,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED ON FINAL FLAPS WOULD NOT EXTEND PAST 15 DEGREES WITH FLAPS 25 DEGREES SELECTED.  PERFORMED GO AROUND AND ACCOMPLISHED QRH.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
